MAUDE Adverse Event Report: BAUSCH + LOMB STELLARIS VISION ENHANCEMENT SYSTEM; UNIT, PHACOFRAGMENTATION

BAUSCH + LOMB STELLARIS VISION ENHANCEMENT SYSTEM; UNIT, PHACOFRAGMENTATION
Model Number BL11110
Medical Device Problem Code Unintended Ejection (1234)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The field service technician visited the clinic and confirmed there was no problem with the stellaris system.The investigation is ongoing.
 
Event or Problem Description
A user facility in japan reported that during a procedure, when starting aspiration, the cassette was ejected.Additional information received (b)(6) 2025 from affiliate states that during the surgery, despite replacing the unit with a new pack, the issue was not resolved.The surgery was suspended about 2 hours and 30 minutes.Following an on-site inspection by the technician, the procedure was resumed and completed without further complications.(details regarding the use of additional anesthesia remain unknown.) while a malfunction was initially suspected, a subsequent inspection conducted on the following morning did not reveal any abnormalities with the system.
 
Event or Problem Description
Additional information received states: "even after replacing it with a new pack, the condition did not improve, and the surgery was interrupted at 13:30 (reportedly during the trenching process).At 16:45, intraocular pressure was elevated (r: 39.6 mmhg / l: 14.8 mmhg), and the patient vomited due to discomfort.One tablet of diamox was administered orally.30 minutes prior to resuming the surgery, the eye drops were administered every 10 minutes (mydrin-p ophthalmic solution, neosynesin 5%, and cyplegin ophthalmic solution1%).At 17:15, the responsible technician visited, checked the machine, and the surgery was resumed and completed successfully.As of now, other than the patient's discomfort during the waiting period, there have been no issues with their overall condition.While the main unit was functioning properly, a problem was found in the module.".
 
Additional Manufacturer Narrative
Additional information see b5.The issue was isolated to a system module and not the stellaris main unit.After technician intervention, the system operated as intended, the surgery was successfully completed, and the patient experienced no lasting effects.The complaint was caused by a malfunction in a system module that led to surgical interruption and elevated intraocular pressure, despite the stellaris main unit operating correctly.The most probable root cause was determined to be a component issue.The lot history, trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.Dhr review revealed no abnormalities.All tests were completed successfully, and the system met all specified requirements.The investigation is complete.

Brand Name
STELLARIS VISION ENHANCEMENT SYSTEM
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
BAUSCH + LOMB
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB, INC
3365 treecourt industrial blvd
st. louis MO 63122
Manufacturer Contact
amy frutiger
6362263089
MDR Report Key21970096
Report Number0001920664-2025-00062
Device Sequence Number8123159
Product Code HQC
UDI-Device Identifier00757770480678
UDI-Public(01)00757770480678
Combination Product (Y/N)N
PMA/510(K) Number
K063331
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBL11110
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2025
Supplement Date Received by Manufacturer05/21/2025
Initial Report FDA Received Date05/06/2025
Supplement Report FDA Received Date06/16/2025
Date Device Manufactured10/26/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BL5110 PREMIUM VACUUM PHACO PACK.
Patient SexUnknown